American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"Hybrid Numerical Method with Block Extension for Direct Solution of Third Order Ordinary Differential Equations"
written by M. K. Duromola, A. L. Momoh,
published by American Journal of Computational Mathematics, Vol.9 No.2, 2019
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top